| Model Number |
102901 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was evaluated in the emergency room for a possible infection.The physician¿s evaluation confirmed the patient had an idiopathic infection.The evoke scs system was explanted and medication was administered to resolve the reported event.The evoke scs system was confirmed to be functioning as intended prior to the explant.
Additional Manufacturer Narrative
(b)(4).